# SDR DALA2019070704068

- Difficulty date: July 7, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 65,854 hours, 48,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AFT OF L2 DOOR INOP.FOUND AFT BATTERY CHARGER INOP. REPLACED BATTERY CHARGER PER AMM 33-53 CKS GOOD. (LP4619564)
